MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET
Model Number 20019E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 20125630.Medical device expiration date: unknown.Device manufacture date: 2020-12-03.Medical device lot #: 20125454.Medical device expiration date: 2023-12-03.Device manufacture date: 2020-12-01.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 3 y ext w/vlv ports & 2 sld clp experienced flow issues and were clogged during use.The following was reported by the initial reporter: "one of the bungs is faulty, as you cannot flush, there is no movement, i have marked the line with a black marker.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 6/14/2021.H.6.Investigation: four 20019e7d samples were received in open packaging for investigation; two samples were from lot 20125454 and two were from lot 20125630.All four samples were received with residual fluid present in the line.No connecting products were returned to assist the investigation.A visual inspection of the returned samples did not identify any product defects or manufacturing issues which could have caused or contributed to the customer's experience.Functional testing was performed by connecting a retained 50ml bd plastipak syringe from stock to the 20019e7d samples; in each instance no flow restrictions or occlusions were identified.A review of the production records for lot 20125454 and 20125630 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.It was not possible to confirm the root cause of the reported issue in this instance.Testing of the returned samples did not identify any product defects or quality deviations that could have contributed to the customer¿s experience.H3 other text : see h.10.

Brand Name
Y EXT W/VLV PORTS & 2 SLD CLP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12054173
Report Number9616066-2021-51366
Device Sequence Number19699250
Product Code FPA
UDI-Device Identifier27613203013813
UDI-Public27613203013813
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20019E
Device Catalogue Number20019E7D
Device Lot NumberSEE H.10.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1